Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

137 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Hi I'm asking for my friend he is very poor

Hi I'm asking for my friend he is very poor and disabled. He wants to know if you take the following meds all at once what could happen would it make you sick have heart problems or die? The meds taken all at once are 330 mg methadone. 6000 mg seraquel. 75 mg clonazapam which he would take all at once what would happen like heart problems thank you. Sorry he's poor and disabled oh plus 6 bags of heroin no worried he does not want to die just curious thank you
Tue, 16 Oct 2018
Report Abuse
For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hi, I have a friend who had a over full and too heavy trash can fall on him a few months ago. it knocked him to down and pinned him to the ground-part of the trash can was on his left thigh and his penis. I felt pain in his penis and thought it had been severed. he was able to wiggle himself free of the trash can and check his genitals. he was bruised but ok. he noticed now a dent in the left side of his penis and when he gets an erection it curves to the left he has no pain and been checked out by a dr. they say don t worry about it. we were wondering what causes the dent-I think its damage to the soft tissue. is there any way of getting the dent out?

doctor1 MD

what is the difference between Humulin N HI-310 to Humulin 70/30 HI-710... And I ask because my dad friend gave him a bottle of 70/30, sayin its the same stuff, so before i allow my dad to take 70/30 i want to make syre he can.. my dad has no primary doc at the moment

doctor1 MD

Hi, My daughter is 4 yrs and last one year she watches TV very close. So we consulted a doctor and he asked my daughter to read out the board with alphabets. She struggled in reading out the last 3rd lines then she asked for eye test using a machine. In machine reading the power came to cylindrical power -10 in both the eyes. Please let me know 1. if this can be cured 2. what all precaution need to be taken. 3. Is the power increases as she grow 4. What could be the reason. 5. Is it curable... when i asked my doc. He said NO. Please let me know your opinion. She does not have bad medical history. She is a well child.

Loading Online Doctors....